# SDR A6WA200340083

- Difficulty date: May 19, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP HAS WORN RIVET HEADS ON INBOARD RIB OUTER FACE. REPLACED DISCREPANT RIVETS IAW CRJ SRM CHAP 51 AND WVAC EO 601R-57-4038.  (M)
